Children whose mothers took Depakene during pregnancy face a five times higher risk of developing developmental disorders from an early age, which is much higher than that recorded with other antiepileptic drugs, according to a recent French study.
The risks posed by drugs based on “sodium valproate”, including “Depakene”, have been known for several years. Scientists have a relatively clear idea of the risks of developing physical deformities, but this is not the case with developmental disorders, such as autism, delay in walking and speech problems, that may result from taking these drugs.
A team of researchers, from the National Health Insurance Fund and the Medicines Authority in particular, according to the “French”, analyzed medical data for more than 1.7 million children born in France between 2011 and 2014, and they are the largest group subject to a study in this regard. Suffer these disorders.
Of the 991 infants whose mothers consumed “sodium valproate” during pregnancy, 50 children were diagnosed with neurodevelopmental disorders, accounting for 5 per cent of the total, according to this study published in the journal “Scientific Reports”.
This percentage does not exceed 0.89% in children who were not exposed to an antiepileptic drug inside the womb.
These were the details of the news Depakene is a drug that 5 times increases the risk of... for this day. We hope that we have succeeded by giving you the full details and information. To follow all our news, you can subscribe to the alerts system or to one of our different systems to provide you with all that is new.
It is also worth noting that the original news has been published and is available at saudi24news and the editorial team at AlKhaleej Today has confirmed it and it has been modified, and it may have been completely transferred or quoted from it and you can read and follow this news from its main source.